# SDR V2JA2012F00004

- Difficulty date: October 27, 2011
- Submitted: October 30, 2011
- Operation: Air carrier
- Aircraft: N176SL
- Make and model: Piagio P180
- Aircraft serial: 1150
- Aircraft time: 4,082 hours, 3,241 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Feathering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: H

## Discrepancy

LEFT ENGIN HAD UNCOMMANDED AUTOFEATHER ON FINAL APPROACH. CLEANED LT ENGIN HIGH & LOW AFX SWITCHES, OPS CK GOOD.
